RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 5, Number 1  


Multi-term asymptotic representations of the Riesz measure of subharmonic functions in the plane
P. Agranovich
3
Retroreflecting curves in nonstandard analysis
R. Almeida, V. Neves, A. Plakhov
12
Geometric constructions in the class of Busemann nonpositively curved spaces
P. D. Andreev
25
Interaction between "accelerating-packing" flows in a low-temperature gas
V. D. Gordevskyy, N. V. Andriyasheva
38
On the limit of regular dissipative and self-adjoint boundary value problems with nonseparated boundary conditions when an interval stretches to the semiaxis
V. I. Khrabustovskyi
54
Simple periodic boundary data and Riemann–Hilbert problem for integrable model of the stimulated Raman scattering
E. A. Moskovchenko
82
Anatoly Asirovich Goldberg (1930–2008)
V. S. Azarin, A. È. Eremenko, V. I. Matsaev, I. V. Ostrovskii, M. L. Sodin
104
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020